# SDR PIDA06123

- Difficulty date: December 15, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N737DX
- Make and model: Boeing 737-400
- Aircraft serial: 24804
- Aircraft time: 28,952 hours, 13,129 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE INNER SKIN OF THE RIGHT ENGINE I/B THRUST REVERSER WAS REPAIRED PER EA 71-349.
